Publications in collaboration with researchers from Norwegian University of Science and Technology (4)

2007

  1. Sequences of orthogonal Laurent polynomials, bi-orthogonality and quadrature formulas on the unit circle

    Journal of Computational and Applied Mathematics, Vol. 206, Núm. 2, pp. 950-966

  2. Sequences of orthogonal Laurent polynomials, bi-orthogonality and quadrature formulas on the unit circle

    Journal of Computational and Applied Mathematics, Vol. 200, Núm. 1, pp. 424-440

  3. On bi-orthogonal systems of trigonometric functions and quadrature formulas for periodic integrands

    Numerical Algorithms, Vol. 44, Núm. 4, pp. 309-333

2005

  1. Quadrature rules for periodic integrands. Bi-orthogonality and para-orthogonality

    Annales Mathematicae et Informaticae, Vol. 32, pp. 5-44